Home > APM>
Biography

Dr. Bessem Samet

Department of Mathematics

Tunis College of Sciences and Techniques, Tunisia

Associate Professor


Email: bessem.samet@gmail.com


Qualifications

Ph.D., Paul Sabatier University Toulouse III, France

M.S., Paul Sabatier University Toulouse III, France

B.S., Faculty of Sciences of Tunis, Tunisia


Publications (Selected)

  1. M. Mamsoudi, J. Pommier and B. Samet, The topological asymptotic expansion for the Maxwell equations and some applications, Inverse Problems, 21(2005) 547-564.
  2. M. Jleli and B. Samet, Generalization of the Wente problem for a large class of operators, International Journal of Modern Mathematics. 2 (2) (2007) 305-216.
  3. M. Jleli and B. Samet, The Wente problem associated to the modified Helmholtz operator, J. Mat. Anal. Appl. 339 (2008) 332-343.
  4. A. Baccari and B. Samet, An extension of Polyak’s theorem in a Hilbert space, J Optim Theory Appl. 140 (2009) 409-418.
  5. M. Jleli and B. Samet, The Kannan’s fixed point theorem in a cone rectangular metric space, J. Nonlinear Sci. Appl. 2 (3) (2009) 161-167.
  6. B. Samet, A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type, Int. Journal of Math. Analysis. 3 (26) (2009) 1265-1271.
  7. B. Samet, Topological sensitivity analysis with respect to a small hole located at the boundary of the domain, Asymptotic Analysis. 66 (1) (2010) 35-49.
  8. B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Analysis. 72 (12) (2010) 4508-4517.
  9. B. Samet, Discussion on “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces” by A. Branciari, Publ. Math. Debrecen. 76(4) (2010) 493-494.
  10. B. Samet and H. Yazidi, Coupled fixed point theorems in partially ordered epsilon-chainable metric spaces, The Journal of Mathematics and Computer Science. 1 (3) (2010) 142-151.
  11. Ben Omrane, M. Jleli and B. Samet, The Wente problem associated to the modified Helmholtz operator on weighted Sobolev spaces, Advanced Nonlinear Studies. 10 (2010) 771-788.
  12. Lj. Ciric, B. Samet and C. Vetro, Common fixed point theorems for families of occasionally weakly compatible mappings, Mathematical and Computer Modelling (2010).
  13. B. Samet, Ciric’s fixed point theorem in a cone metric space, J. Nonlinear Sci. Appl.3 (4) (2010) 302-308.

Profile Details

Null